About a year ago, I was diagnosed as pre-diabetic. I was put on metformin, diet, and lifestyle changes. About 2 weeks ago, I started having LOW blood sugar symptoms. I stopped taking the metformin. When I checked my BG while feeling swimmy headed, confused, etc...it was usually below 100. Today it was 80 and I felt awful! I ate and took a nap. When I woke up it was 141 and I felt better. I can't shake the swimmy headed feeling, but the other symptoms are gone. Is it possible the metformin has swung my BG too far the other way?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.